A partial complement method for approximating solutions of a primal dual fixed-point problem - Université des Antilles Access content directly
Journal Articles Optimization Letters Year : 2010

A partial complement method for approximating solutions of a primal dual fixed-point problem

Abstract

We study the convergence of the Mann Iteration applied to the partial complement of a firmly nonexpansive operator with respect to a linear subspace of a Hilbert space. A new concept considered here. A regularized version is also proposed. Furthermore, to motivate this concept, some applications to robust regression procedures and location problems are proposed.
No file

Dates and versions

hal-00776655 , version 1 (15-01-2013)

Identifiers

Cite

Abdellatif Moudafi. A partial complement method for approximating solutions of a primal dual fixed-point problem. Optimization Letters, 2010, 4 (3), pp.449-456. ⟨10.1007/s11590-009-0172-3⟩. ⟨hal-00776655⟩
73 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More